# SDR QXEA0201362

- Difficulty date: May 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,440 hours, 2,901 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - AFT LOWER BRACKET CRACKED THROUGH BOLT HOLES AND UPPER WEB CRACKED AT FIRST HOLE ON INBOARD SIDE.  REPAIRED IAW HORIZON AIR EA 6-54-79 AND RD 8/4-54-044.
